# SDR IXXA08SMN159S

- Difficulty date: April 18, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT OUTBOARD FLAP LOWER SKIN IMPROPER REPAIR AT STATION XF 375.000 - STATION XF 404.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, DOUBLER.  BONDED PARTS AS NEEDED.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS  IAW SRM 57-7-1 FIGURE 4 TR 57-94 DATED 10-01-2002, SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 57-7-1 FIGURE 4 TR 57-94 ITEM "U" AND "Q", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-1-41, SRM 51-1-8B, AND SRM 51-1-11.
